Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Fundamenta Mathematicae

Tom 149

Warszawa 1996

Spis treści

J. JezierskiThe relative coincidence Nielsen number1-18
A. Blass
R. Göbel
Subgroups of the Baer–Specker group with few endomorphisms but large dual19-29
P. DowborOn the category of modules of second kind for Galois coverings31-54
M. MuleroAlgebraic properties of rings of continuous functions55-66
A. Skowroński
F. Coelho
On Auslander–Reiten components for quasitilted algebras67-82
M. Urbański
B. Stratmann
The box-counting dimension for geometrically finite Kleinian groups83-93
F. PrzytyckiIterations of rational functions: which hyperbolic components contain polynomials?95-118
H. KatoThe nonexistence of expansive homeomorphisms of chainable continua119-126
R. Pol
J. van Mill
J. Pelant
Selections that characterize topological completeness127-141
G. Gruenhage
P. Koszmider
The Arkhangel’skiĭ–Tall problem: a consistent counterexample143-166
H. NakayamaOn strongly Hausdorff flows167-170
I. Assem
J. de la Peña
On the tameness of trivial extension algebras171-181
A. SivakEach nowhere dense nonvoid closed set in Rn is a σ-limit set183-190
P. ReardonRamsey, Lebesgue, and Marczewski sets and the Baire property191-203
S. SoleckiOn Haar null sets205-210
P. WalczakLosing Hausdorff dimension while generating pseudogroups211-237
P. Walczak
T. Inaba
Transverse Hausdorff dimension of codim-1 C2-foliations239-244
H. Kotlarski
R. Kossak
On extending automorphisms of models of Peano Arithmetic245-263
J. DijkstraA dimension raising hereditary shape equivalence265-274
G. Gruenhage
P. Koszmider
The Arkhangel’skiĭ–Tall problem under Martin’s Axiom275-285
M. CharalambousA remark on R. G. Woods’ paper “The minimum uniform compactification of a metric space” (Fund. Math. 147 (1995), 39–59)287-288

Strona główna   Powrót